# SDR 03060620BR

- Difficulty date: March 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION LEFT BULKHEAD EXIT SIGN WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK AND NO DEFECTS WERE NOTED. THE AIRCRAFT WAS RELEASED FOR SERVICE.
